# SDR UF6A991001

- Difficulty date: October 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: JD523J0063002
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - DENT ON AFT REAR BAGGAGE DOOR.  MAINTENANCE REMOVED DAMAGE AND INSTALLED FILLER AND DOUBLER.  ALL WORK WAS DONE IAW BAE ATP SRM 52-11-00.  (M)
